# SDR VTZA96118

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: DVM41B
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6444 - BOS-IAD - DURING CLIMB-OUT, RETURNED TO BOS DUE TO THE RIGHT AMMETER INDICATING 700 AMPS.  AIRCRAFT LANDED AT BOS WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT AMMETER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
